# SDR IPXA11566040

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 620-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO BAY FLOOR PANEL BS 620-720  BL0-RBL 25 HAS DELAMINATED EDGE (DAMAGE BEYOND SRM LIMITS).  FABRICATED REPLACEMENT PANEL IAW EO B757-5320-9692-G.
